MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE FREEDOM LITE; BLOOD GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE FREEDOM LITE; BLOOD GLUCOSE MONITORING SYSTEM
Model Number 70914-70
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time product has not yet been returned.An extended investigation has been performed for the reported complaint and it has been determined that there was no indication that the product did not meet specification.A valid serial number has not been provided for the meter.A tripped trend review was conducted for the reported complaint and freestyle freedom lite meter; no trends were identified that would indicate any product related issues.The dhrs (device history review) for the freestyle test strips were reviewed and the dhr showed the freestyle strips passed all tests prior to release.Retain testing was performed for freestyle test strips and all units performed in specification and passed.If the product is returned, a physical investigation will be performed and a follow-up report submitted.The date the incident occurred is unknown.The date entered is the date abbott diabetes care became aware of the event.The device mfg date is unknown.The date entered is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A error message was reported with the adc meter.Customer was unable to obtain readings due to receiving an error 3 message, and reported receiving unspecified third-party treatment.No further details were reported as customer could not troubleshoot further.There was no report of death or permanent injury associated with this event.

Brand Name
FREESTYLE FREEDOM LITE
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
MDR Report Key11852218
Report Number2954323-2021-69769
Device Sequence Number17080745
Product Code NBW
UDI-Device Identifier00699073710260
UDI-Public00699073710260
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K092602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2022
Device Model Number70914-70
Device Catalogue Number71026
Device Lot Number1137990
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;